Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 83, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Dec 15, 2021, 6:00 AM EST. It took effect at Dec 15, 2021, 11:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2021, 6:00 AM EST (11:00 UTC)
- In effect from
- Dec 15, 2021, 11:00 PM EST
- Expired
- Dec 16, 2021, 3:34 PM EST
- In force
- 17 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
857 WHUS71 KCAR 151100 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 600 AM EST Wed Dec 15 2021 ANZ050-051-152115- /O.EXP.KCAR.SC.Y.0081.000000T0000Z-211215T1100Z/ /O.NEW.KCAR.SC.Y.0083.211216T0400Z-211217T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 600 AM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 11 PM this evening to 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-152115- /O.NEW.KCAR.SC.Y.0083.211216T0400Z-211216T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 600 AM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 11 PM this evening to 9 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
401 WHUS71 KCAR 152042 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 342 PM EST Wed Dec 15 2021 ANZ052-160445- /O.CON.KCAR.SC.Y.0083.211216T0400Z-211216T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 342 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 11 PM this evening to 9 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-160445- /O.CON.KCAR.SC.Y.0083.211216T0400Z-211217T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 342 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 11 PM this evening to 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
206 WHUS71 KCAR 152306 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 606 PM EST Wed Dec 15 2021 ANZ052-160715- /O.CON.KCAR.SC.Y.0083.211216T0400Z-211216T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 606 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 11 PM this evening to 9 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-160715- /O.CON.KCAR.SC.Y.0083.211216T0400Z-211217T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 606 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 11 PM this evening to 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
521 WHUS71 KCAR 160212 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 912 PM EST Wed Dec 15 2021 ANZ052-161015- /O.CON.KCAR.SC.Y.0083.211216T0400Z-211216T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 912 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 11 PM this evening to 9 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-161015- /O.CON.KCAR.SC.Y.0083.211216T0400Z-211217T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 912 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 11 PM this evening to 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
890 WHUS71 KCAR 160822 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 322 AM EST Thu Dec 16 2021 ANZ052-161400- /O.CON.KCAR.SC.Y.0083.000000T0000Z-211216T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 322 AM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 9 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-161630- /O.CON.KCAR.SC.Y.0083.000000T0000Z-211217T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 322 AM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 32 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
135 WHUS71 KCAR 161146 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 646 AM EST Thu Dec 16 2021 ANZ052-161400- /O.CON.KCAR.SC.Y.0083.000000T0000Z-211216T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 646 AM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 9 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-162000- /O.CON.KCAR.SC.Y.0083.000000T0000Z-211217T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 646 AM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 32 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
584 WHUS71 KCAR 161442 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 942 AM EST Thu Dec 16 2021 ANZ050-051-170245- /O.CON.KCAR.SC.Y.0083.000000T0000Z-211217T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 942 AM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
011 WHUS71 KCAR 162034 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 334 PM EST Thu Dec 16 2021 ANZ050-051-170445- /O.UPG.KCAR.SC.Y.0083.000000T0000Z-211217T1100Z/ /O.NEW.KCAR.GL.W.0034.211217T0700Z-211218T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 334 PM EST Thu Dec 16 2021 ...GALE WARNING IN EFFECT FROM 2 AM TO 10 PM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM to 10 PM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-170445- /O.NEW.KCAR.SC.Y.0084.211217T0300Z-211218T0300Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 334 PM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST FRIDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 10 PM this evening to 10 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 3:58 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Dec 15, 3:58 AM EST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
358 AM EST Wed Dec 15 2021
.SYNOPSIS...
High pressure crosses the area today. A warm front will lift
north across the area tonight into Thursday. A cold front will
cross the region Thursday night into Friday. Low pressure will
track south of the area late Saturday into Sunday.
&&
.NEAR TERM /THROUGH THURSDAY/...
Clouds will increase today as high pressure moves to the
southeast and return flow develops ahead of a warm front. High
temperatures will be near to below normal, ranging from the mid
20s across the north to lower 30s Downeast. Clouds will
progressively thicken and lower as the warm front approaches.
Expect virga at first as the troposphere saturates from the top
down, then snow for most areas at the onset, except perhaps the
immediate coast and island communities. Models indicate surface
temperatures warming above freezing before temperatures aloft do
Downeast. However, cold air damming is likely, which models
tend to perform poorly with. Tried to capture the cold air dam
by using the 10th to minimum percentile of temperature guidance
tonight, then again across the north through mid afternoon
Thursday. Precipitation will transition from snow to freezing
rain to rain from south to north Thursday. Sleet is briefly
possible across the far north, but is not expected to be a
dominant precipitation type. A general 1 to 3 inches of snow is
forecast, along with a few to several hundredths of an inch of
ice, the latter of which meets Winter Weather Advisory criteria.
Snow falling prior to freezing rain should alleviate impacts
slightly, but slippery travel conditions are still expected,
particularly across back roads. While QPF has increased
slightly, the storm total remains well below a half inch at
most locations. Timing of the advisory was also tricky given
expected breaks in heavier precipitation. Two main batches of
precipitation are expected: one with the warm front tonight,
and another during the day Thursday associated with a 500h vort
max. Freezing drizzle and drizzle may occur outside of these
periods of precipitation. Periods of lighter or no precipitation
may also weaken the cold air dam and could result in an earlier
expiration of the advisory Thursday. Expect precipitation to
transition to drizzle as the area fully breaks into the warm
sector by Thursday evening. Fog is also likely, particularly
where above freezing dew points move over snowpack. The fog may
be locally dense and hazardous to travel Thursday evening.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
CWA wl be in the warm sector Thu night with light showers occurring
over nrn areas and patchy drizzle elsewhere. Ahead of the cold front
moving thru, patchy to areas of fog can be expected in warm and
humid airmass present over saturated ground. Anti-diurnal temp trend
is expected Thu night with warmest temps on Thu likely to occur just
before midnight. Frontal boundary looks to be situated along the
international border around 06z Friday, moving acrs the FA
throughout the overnight. Expect that frontal boundary wl come thru
mostly as a dry front though cannot rule out a sprinkle or two.
Temps on Friday wl be nearly steady in the morning before falling
after 18z acrs the north. Cold advection wl likely bring gusty winds
to the region Fri aftn with gusts approaching 30kts over the higher
terrain across the north. Cannot rule out upslope snow showers acrs
the north in cyclonic flow Fri morning.
Winds will begin to relax late Friday night as sfc high pressure
builds twd the area fm Canada. A long wave trough wl be dropping
into the Four Corner Regions at the end of the week with an embedded
wv dropping into the upper midwest at the very tail end of the short
term. Hv significantly cut back on pops from NBM for 12z Sat as dry
air courtesy of high pressure will be hard to overcome.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Sat wl feature sfc low located in the vicinity of the OH Vly with
high pressure still holding tight over nrn and ern zones into the
afternoon. Med range guidance, including ensemble members, hvg
trouble resolving track of coastal low for late in the weekend.
Operational GFS has been fairly consistent with sfc low moving off
of Cape Cod Sat night while operational EC has shifted south with
low moving off of the coast from the Delmarva. Given low confidence
have dropped pops from likely over Downeast per NBM and more twd
hichc, especially given high pressure remaining over ern Canada.
Temps appear to be cold enough for all snow acrs the south.
May need to continue threat for snow showers acrs northern areas Sun
aftn with inverted trof lingering over the region and Sun night with
nw flow over the north but this depends on how far north sfc low
travels. Wl follow NBM for the time being with no pops Sun night
into Monday. Another wk s/wv approaches the region Mon night and Tue
with slgt chc for snow showers thru the middle of the week.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR with light winds through today. Becoming IFR/LIFR
tonight with snow transitioning to mixed precipitation from
south to north. IFR/MVFR Thursday with freezing rain/drizzle
lingering across the north and periods of light rain/drizzle
elsewhere. Winds shift S at 5 to 15 kts tonight through Thursday
with LLWS possible.
SHORT TERM:
Thu night...IFR/LIFR in patchy fog and drizzle improving to
VFR/MVFR late. S 5-10kts becoming W10-15kts and gusty late. LLWS
expected.
Fri-Fri night...Mainly VFR, though MVFR possible across the north in
low cigs. W 10-20kts with gusts to 30kts in the afternoon,
decreasing NW 5-10kts late Fri night.
Sat...VFR, becoming MVFR/IFR late over Downeast terminals in -sn. N
5-10kts.
Sat night-Sun...MVFR/IFR in low cigs and -sn. N 5kts.
&&
.MARINE...
NEAR TERM: An SCA continues for wind gusts to 25 kts through
early this morning. A window of tranquil seas and winds is
expected later this morning and this afternoon before conditions
increase to SCA levels once again tonight through Thursday.
SHORT TERM: SCA conditions likely to remain through Fri night. Winds
gust to near gale force late Thu night but look to fall just
short of 34kts with seas between 6-10ft. Seas diminish Fri
evening but remain aoa 5ft into Sat morning and rmn below SCA
levels through late Sat night before becoming elevated again
through the end of the pd.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 9 PM this evening to 4 PM EST
Thursday for MEZ001-002.
Winter Weather Advisory from 9 PM this evening to 1 PM EST
Thursday for MEZ003>006-010.
Winter Weather Advisory from 9 PM this evening to 10 AM EST
Thursday for MEZ011-015>017-031-032.
MARINE...Small Craft Advisory until 6 AM EST early this morning for
ANZ050-051.
&&
Near Term...MStrauser
Short Term...Buster
Long Term...Buster
Aviation...MStrauser/Buster
Marine...MStrauser/BusterHazardous weather outlook, Dec 15, 3:13 AM EST, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 313 AM EST Wed Dec 15 2021 MEZ003>006-010-160815- Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis- 313 AM EST Wed Dec 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine and North Woods Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-015>017-031-032-160815- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Southern Piscataquis-Northern Washington- 313 AM EST Wed Dec 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST THURSDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-002-160815- Northwest Aroostook-Northeast Aroostook- 313 AM EST Wed Dec 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST THURSDAY... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-160815- Coastal Hancock-Coastal Washington- 313 AM EST Wed Dec 15 2021 This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Today and tonight. A brief wintry mix is possible tonight before precipitation changes to all rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-160815- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 313 AM EST Wed Dec 15 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 3:08 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 34 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.